# SDR 96UAL900244

- Difficulty date: April 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N202UA
- Make and model: Boeing 737322
- Aircraft serial: 24717
- Engine: Ge CFM563B1
- System (JASC): 3350 · Emergency Lighting
- Part: Feeder Wire
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE LIGHT STRIP BETWEEN ROWS 10 AND 16 INOP.  REPLACED EMERGENCY ESCAPE LIGHT STRIP POWER FEEDER AND OPERATION NORMAL.
